This forum is for questions and support regarding tips and techniques to help people begin to take accountability and responsibility for their general well-being and move towards improvement in all areas of their life: work, home, and relationships.
I have been under a lot of stress in the past 12 weeks. Now that everything has calm down, I am experiencing some weird things. When I go to bed is the only time: Somewhat tingly and mostly on my left side. I do not lose feeling. At times I feel like my left arm or leg is floating. I just feel weird and very light headed. After calming down from heavy stress, can it make you feel this way? There are some of my family memebers that have suger - I have been tested, but have always been told I am fine. I am feeling this way now.....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.